CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Pairwise Markov properties for regression graphs

Kayvan Sadeghi ; Nanny Wermuth (Institutionen för matematiska vetenskaper, matematisk statistik)
STAT (2049-1573). Vol. 5 (2016), 1, p. 286-294.
[Artikel, refereegranskad vetenskaplig]

With a sequence of regressions, one may generate joint probability distributions. One starts with a joint, marginal distribution of context variables having possibly a concentration graph structure and continues with an ordered sequence of conditional distributions, named regressions in joint responses. The involved random variables may be discrete, continuous or of both types. Such a generating process specifies for each response a conditioning set that contains just its regressor variables, and it leads to at least one valid ordering of all nodes in the corresponding regression graph that has three types of edge: one for undirected dependences among context variables, another for undirected dependences among joint responses and one for any directed dependence of a response on a regressor variable. For this regression graph, there are several definitions of pairwise Markov properties, where each interprets the conditional independence associated with a missing edge in the graph in a different way. We explain how these properties arise, prove their equivalence for compositional graphoids and point at the equivalence of each one of them to the global Markov property. Copyright (C) 2016 John Wiley & Sons, Ltd.

Nyckelord: seemingly unrelated regressions, mixed graphs, conditional-independence, models, likelihood



Denna post skapades 2017-08-24.
CPL Pubid: 251387

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematisk statistik (2005-2016)

Ämnesområden

Matematik

Chalmers infrastruktur